# SDR C1HA200775001

- Difficulty date: March 14, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N675MG
- Make and model: Boeing 727225
- Aircraft serial: 22553
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Loose
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE HAD LOWER AFT BODY HEAT LIGHT ILLUMINATE.  RAN COM.2.36.5- AFTER SHUTTING OFF LEFT NR 1 BLEED VALVE, LIGHT EXTINGUISHED.  AFTER SHUTTING OFF ENGINE NR 1 BLEED VALVE FOLLOWED BY LT A/C PACK, RT PACK WOULD NOT HOLD PRESSURIZATION, HAD TO DESCENT TO 1100, TO KEEP CABIN UNDER.  FOUND LEAK AT NR 1 ENGINE WING ANTI-ICE VALVE CLAMP.  REPOSITIONED AND SECURED.  RAN ENGINE AT SEVERAL POWER SETTINGS.  NO LEAKS FOUND AND NO LIGHT ILLUMINATED.  TIGHTEN CLAMPS AT RT FLOW CONTROL SHUTOFF VALVE.  ACCOMPLISHED CABIN DECAY CHECK REF MM 05-51-101, CHECKS WITHIN LIMITS.
